# SDR IPXA2023021691052

- Difficulty date: January 8, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 2024T3063
- Part serial: NSN
- Condition: Cracked
- Location: Pnl 613ab Lnding
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CRT WING L/E PANEL 613AB LANDING SUPPORT HAS A CRACK.FABRICATED AND INSTALLED INTERNAL DOUBLER IAW SRM 53-15-63.
